# SDR CALA2016081800549

- Difficulty date: August 18, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 57,405 hours, 20,233 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ICAS BRACKETED ENGINE INST OIL PRESSURE DROPPED QUICKLY TO 10% QTY. PULLED NR 2 ENG TO IDLE AND OIL STABILIZED. PERVORMED A FLAP 40 MAX BRAKE LANDING. TOUCHDOWN SOFT AIRCRAFT OVER WEIGHT LANDING. ACFT BLOCKED IN WITH 63% OIL QTY. PER TOMC NR 2 ENGINE CONSUMPTION AT .18%. REF OIL CONSUMPTION 71-00-00-801-806, LAST SERVICED 08/13/16 RAN ENGINE VISUALLY CHECKED NO LEAKS NOTED.
